Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 112, Number 2

All articles in this issue are freely accessible.

Singulary cylindric and polyadic equality algebras
Donald Monk.
Trans. Amer. Math. Soc. 112 (1964), 185-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163837
Disks in $E^{3}$. I. Subsets of disks having neighborhoods lying on $2$-spheres
Ralph J. Bean.
Trans. Amer. Math. Soc. 112 (1964), 206-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162235
Some asymptotic formulas in the theory of numbers
Eckford Cohen.
Trans. Amer. Math. Soc. 112 (1964), 214-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166181
The topology of certain spaces of paths on a compact symmetric space
Lawrence Conlon.
Trans. Amer. Math. Soc. 112 (1964), 228-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163328
On dominant dimensions of $QF$-3 algebras
Hiroyuki Tachikawa.
Trans. Amer. Math. Soc. 112 (1964), 249-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161888
On Köthe spaces
Robert Welland.
Trans. Amer. Math. Soc. 112 (1964), 267-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172110
Restrictions of subspaces of $C(X)$
T. W. Gamelin.
Trans. Amer. Math. Soc. 112 (1964), 278-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162132
Groups which have a faithful representation of degree less than $p-1$
Walter Feit.
Trans. Amer. Math. Soc. 112 (1964), 287-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161906
Toeplitz operators on $H^{2}$ spaces
Allen Devinatz.
Trans. Amer. Math. Soc. 112 (1964), 304-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163174
Completely monotone sequences as invariant measures
Richard Scoville.
Trans. Amer. Math. Soc. 112 (1964), 318-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161963
Distributivity and perspectivity in orthomodular lattices
Samuel S. Holland.
Trans. Amer. Math. Soc. 112 (1964), 330-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0168498
Grothendieck groups of orders in semisimple algebras
A. Heller and I. Reiner.
Trans. Amer. Math. Soc. 112 (1964), 344-355
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161889
Factorization of polynomials over Banach algebras
John A. Lindberg.
Trans. Amer. Math. Soc. 112 (1964), 356-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165381